Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (3): 583-594.

Previous Articles     Next Articles

Approximation Properties of a New Bernstein-Bézier Operators with Parameters

Qiulan Qi*(),Dandan Guo   

  1. School of Mathematical Sciences, Hebei Normal University & Hebei Key Laboratory of Computational Mathematics and Applications, Shijiazhuang 050024
  • Received:2020-04-17 Online:2021-06-26 Published:2021-06-09
  • Contact: Qiulan Qi
  • Supported by:
    the NSFC(11871191);the Scientific Research Fund of Hebei Provincial Education Department(ZD2019053);the NSF of Hebei Normal University(L2020Z03)


In this paper, a new generalized Bernstein-Bézier type operators is constructed. The estimates of the moments of these operators are investigated. The rate of convergence in terms of modulus of continuity is given. Then, the equivalent theorem of these operators is studied.

Key words: Bernstein-Bézier type operators, Convergence theorem, Modulus of continuity, Cauchy-Schwarz inequality

CLC Number: 

  • O175.41